# SDR YENA2023033000295

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SHEAR CLIP OVER FR76 AND STGR25L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1176387 TASKCARD: NR-00010 ) CORROSION ON THE SHEAR CLIP OVER FR76 AND STGR25L AT THE AFT CARGO COMPARTMENT WAS REMOVED PER EMB 190 SRM 51-12-01 AND SRM 51-10-03. EVALUATED PER EMB 190 SRM 51-10-02 DUE TO EXCESSIVE DAMAGE WAS REPLACED EMB 190 SRM 51-41-01 AND EMB 190 SRM 51-41-02. ALL WORK ACCOMPLISHED ON TOMX NR# 00058. ACCOMPLISHED BY TOMX TECH# 10001841, RII BY TOMX QC# 334519.
